# SDR DALA2025082206264

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 21,315 hours, 2,485 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 TOOLING DAMAGE TO SHEAR TIE ON AFT SIDE OF FR 26.1 OB OF STR 8L. CORRECTIVE ACTION: REPAIRED PER ERA 628607-14 REV. ORIGINAL (1156017)
